# SDR SWAA011254

- Difficulty date: April 26, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 47,381 hours, 41,913 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 65C25842
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND RUDDER FWD SPAR CRACKED AT STA 27.95. REPAIRED PER BFG ER.
